# SDR SIMA20171216002

- Difficulty date: December 16, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 31,590 hours, 27,130 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: PC251123F
- Part serial: 13849
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

115 BUS OFF EICAS TWICE IN FLT, DIVERTED.  INVERTER INOPERATIVE.   REMOVED AND REPLACED AC STATIC INVERTER IAW AMM 24-20-01 OPS CHECKED GOOD.
